# SDR QXEA200701529

- Difficulty date: October 9, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 15,506 hours, 11,084 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Vent
- Condition: Contaminated
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - ON FLIGHT 2525, RECEIVED L COWL A/I DUCT WARNING MESSAGE.  CREW COMPLIED WITH CHECKLIST AND SHUT OFF LT COWL.  WARNING MSG EXTINGUISHED.  AIRCRAFT WAS RETURNED TO FIELD.  MAINTENANCE INTERROGATED MDC AND FOUND NO CURRENT FAULTS.  COMPLIED WITH FIM TASK 10-21-00-810-A01.  NO LEAKS NOTED.  CLEANED CONTAMINATION FROM VENT HOLES.  COMPLIED WITH FAULT CONFIRMATION FOR FIM TASK 30-21-00-810-802-A01.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
